New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jd7
New Member


Date Joined Mar 2017
Total Posts : 12
   Posted 3/2/2017 3:52 PM (GMT -6)   
I was wondering if you stop humira due to the loss of efficacy, can u ever go back to it, and will it work?

BadDay
Forum Moderator


Date Joined Jan 2011
Total Posts : 1036
   Posted 3/2/2017 6:57 PM (GMT -6)   
Hi and Welcome to the group we hope you can keep coming back even if you just
browsing & reading posts
As to your Question of Course you Must First Consult with your Doctor as Every Person is Different But I have found You Certainly Can Stop a drug then Re-Try at a latter time and it can actually work Better the next time you try it,
Also You might be able to stay on Humira and just add another drug with it to increase its benefit
I did this with Arava I tried it & it worked but I had Liver problems so stopped then about 4 years later I tried it again and added Methotrexate and it was Fine So just talk with your Doctor about switching to something else for a while then leaving your options open to re-try Humira after a short break.
FORUM MODERATOR Rheumatoid Arthritis for 30Yrs. Asthma,Fibromyalgia,Osteoperosis,Cervical Spondalosos,Degenerative Disc Disese,Disc Bulges, Diabetes,Heart SVT & AF, Sleep apnoea,Nocturnal Respiratory Failure,Panic Attacks,Anxiety
on; Methotrexate , Arava , Endone, Targin 20mg (oxycontin) , Prednisone, Metforman(Diabex) , Tambocor. Oxygen & Cpap, Prolia Injection ,Lyrica

celebrate life
Veteran Member


Date Joined Dec 2014
Total Posts : 2066
   Posted 3/3/2017 12:56 AM (GMT -6)   
I asked my Rheumy the same question, and he said there are so many newer tx, that we should exhaust those before retrying one that stopped working. But like you, I long for the days when humira was keeping me totally pain free shakehead

Cyndi McDonald
New Member


Date Joined Mar 2017
Total Posts : 1
   Posted 3/22/2017 8:06 AM (GMT -6)   
Does anyone fear side effects of meds for RA as much as me? Liver, kidneys, lungs. It seems the side effects can cause more damage. I have had hair loss, blood clots in my lungs. I am too scared to try anything else. I am in pain everyday but I am trying to deal with it. Thanks for your input. Boo1982
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 1:51 PM (GMT -6)
There are a total of 2,884,895 posts in 316,534 threads.
View Active Threads


Who's Online
This forum has 157646 registered members. Please welcome our newest member, JBS2017.
425 Guest(s), 16 Registered Member(s) are currently online.  Details
Crispix, countingstarsx, notsosicklygirl, abb, 07kr5, spouse21, tennisplayer, JBS2017, Hope4Happiness, Girlie, TxBart, Fairwind, lovefishing, Tim Tam, straydog, What to eat


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer